# SDR A6WA200940156

- Difficulty date: March 24, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 14,138 hours, 13,180 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: AW0151
- Condition: Malfunctioned
- Location: Rudder Sys
- Part time: 11,338 hours, 10,593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AFTER INITIAL LT TURN, RUDDER (TRIM) RAN FULL LEFT DEFLECTION UNCOMMANDED.  ABLE TO OVER POWER WITH USE OF RUDDER PEDAL.  AUTO-PILOT WAS NOT ENGAGED.  DECLARED EMERGENCY LANDING IN IAD.  REMOVED AND REPLACED TRIM CONTROL PANEL AND RUDDER TRIM ACTUATOR. (K)
